# SDR SWAA2021092018104

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 58,567 hours, 34,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 685 Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK LBL 24 STA 685 WL 208 HAS CORROSION ON UPPER AND LOWER SURFACE<REMOVED CORROSION AT LBL24 STA 685 WL 208 AT UPPER AND LOWER SURFACE AND CHECKED WITH 10X MAG IAW SRM 51-10-02-0G-0 MATERIAL. LOSS AT LBL 24 STA 685 WL 208 AT CROWN IS.014 AND LOWER BOTTOM IS .024 WITHIN LIMITS IAW SRM 53-00-52-1A-1 LOSS AT LBL 24 STA 685 WL 208 AT CROWN IS .014 MAX ALLOWABLE IS .020 WITHIN LIMITS IAW SRM 53-00-52-1A-1.  LOSS AT LBL 24 STA685 WL 208 AT SEAT TRACK BOTTOM IS .024 MAX ALLOWABLE IS .040 WITHIN LIMITS IAW SRM 53-00-52-1A-1 TREATED AND PRIMED SEAT TRACK IAW SRM 53-00-52 -1A-1.
